# SDR RJEF20141021001

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N990TA
- Make and model: Airbus A319-112
- Aircraft serial: 1598
- Aircraft time: 37,414 hours, 15,747 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 3296954
- Part serial: WCP2322J
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 10,300 hours, 4,996 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING ENG START FOR FLIGHT, THE MECHANIC OBSERVED A FUEL LEAK ON ENG 2, DUE THAT REASON THE ACFT WAS RETURNED TO THE GATE & HELD ON GND FOR MX.  THE CAUSE OF THE FUEL LEAK WAS IDENTIFIED AS THE HPTACC & THE TRANSIENT BLEED VLV.  R & R THE HPTACC IN ACCORDANCE WITH AMM 75-21-10 PB401 & THE TRANSIENT BLEED VLV IAW AMM 75-26-10 PB401.  PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.  TRANSIENT BLEED VLV PN 3291390-2, SN GRTM5017.
